# SDR 9508996718

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21122
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fs 1394
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK (LON), FOUND CORROSION ON THE RIGHT BODY MAIN LANDING GEAR WELL PRESSURE DECK WEB FS 1394, RBL 91 - 97.  REPAIRED PER EA 67-98212.
